# SDR N9990001274

- Difficulty date: April 8, 2009
- Submitted: April 17, 2009
- Operation: General aviation
- Aircraft: FGSQP
- Make and model: Boeing 777*
- Aircraft serial: 35676
- System (JASC): 7160 · Engine Air Intake System
- Part: Attach Fitting
- Part number: 314W14424
- Condition: Cracked
- Location: Engine Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER ATTACH RING PN 314W1442-4 OF THE SN 000428 ENGINE INLET HAS 4 CRACKS, (1 EA) 2.55 INCH LONG, (1 EA) 1.85 INCH LONG, (1 EA) 4.07 INCH LONG, AND (1 EA) 2.04 INCH LONG.  THE MATING STRUCTURE WAS NDI`D (NO DEFECT NOTED) AND THE UPPER ATTACH RING WAS REMOVED AND REPLACED.  THE MFG IS AWARE OF THE CONDITION.  HOURS AND CYCLES WERE NOT PROVIDED.  (K)
